# SDR FDEA200906091990

- Difficulty date: June 9, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Part number: A53510220201
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ATTACH FITTING FOR KRUEGER FLAP STRUCTURE. REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
